# SDR PLGA000815

- Difficulty date: August 15, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N742BA
- Make and model: Saab SF340A
- Aircraft serial: 340A092
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5010488
- Part serial: OCT931555
- Condition: Damaged
- Location: Nr 2
- Part time: 406 hours, 447 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LGA - FLT 4604 - AFTER LANDING, THE LEFT INBOARD TIRE WAS FOUND TO BE FLAT.  MAINTENANCE INSPECTED THE WHEEL AND FOUND THE INBOARD WHEEL HALF FLANGE HAD CRACKED AND A SECTION 0(APPROX .75 BY 6 INCHES LONG) WAS MISSING.  THE DAMAGED WHEEL ALSO CAUSED DAMAGE TO THE INBOARD BRAKE ASSEMBLY.  AFTER REPLACING BOTH MAIN WHEEL ASSEMBLIES AND THE LEFT INBOARD BRAKE ASSEMBLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  THE OPERATOR INVESTIGATED THE MAINTENANCE HISTORY OF THE WHEEL ASSY AND CONSIDERS THIS AN ISOLATED INCIDENT.  (M)
